# SDR CALA2025080507334

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N76532
- Make and model: Boeing 737824
- Aircraft serial: 62749
- Aircraft time: 28,734 hours, 10,619 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Component: Flashlight
- Component part number: P2070001215
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT 2R BATTERY LOW.   REPLACED AFFECTED FLASHLIGHT BATTERY IN REF TO AMM TASK 25-64-00-900-806.
